DC Field | Value | Language |
dc.contributor.author | Virchenko, Yu. P. | - |
dc.contributor.author | Shpilinskaya, O. L. | - |
dc.date.accessioned | 2024-01-10T11:48:54Z | - |
dc.date.available | 2024-01-10T11:48:54Z | - |
dc.date.issued | 2023 | - |
dc.identifier.citation | Virchenko, Yu.P. Spaces of Random Sets in Rᵈ / Virchenko Yu.P., O.L. Shpilinskaya // Lobachevskii Journal of Mathematics. - 2023. - Vol.44, №3.-P. 1043-1059. | ru |
dc.identifier.uri | http://dspace.bsu.edu.ru/handle/123456789/59162 | - |
dc.description.abstract | The construction of the probabilistic space (Ω, B, P) of random sets X of a general form in the finite-dimensional immersion space Rᵈ which is based on the concept of its cellular comminution is described. Elementary random events in this space are equivalence classes of Xrealizationsthat have the same right closure | ru |
dc.language.iso | en | ru |
dc.subject | mathematics | ru |
dc.subject | mathematical analysis | ru |
dc.subject | c-system | ru |
dc.subject | cellular comminution | ru |
dc.subject | immersion space | ru |
dc.subject | probability distribution | ru |
dc.subject | σ-algebra | ru |
dc.subject | random set | ru |
dc.subject | consistency conditions | ru |
dc.title | Spaces of Random Sets in Rᵈ | ru |
dc.type | Article | ru |
Appears in Collections: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)
|